ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2016 , Volume 15 , Issue 5

Select all articles

Export/Reference:

Heat--structure interaction with viscoelastic damping: Analyticity with sharp analytic sector, exponential decay, fractional powers
Irena Lasiecka and Roberto Triggiani
2016, 15(5): 1515-1543 doi: 10.3934/cpaa.2016001 +[Abstract](1181) +[PDF](544.7KB)
Positive solutions for parametric $p$-Laplacian equations
Nikolaos S. Papageorgiou and George Smyrlis
2016, 15(5): 1545-1570 doi: 10.3934/cpaa.2016002 +[Abstract](929) +[PDF](496.1KB)
Scattering for a nonlinear Schrödinger equation with a potential
Younghun Hong
2016, 15(5): 1571-1601 doi: 10.3934/cpaa.2016003 +[Abstract](1132) +[PDF](520.3KB)
Decay of the compressible viscoelastic flows
W. Wei, Yin Li and Zheng-An Yao
2016, 15(5): 1603-1624 doi: 10.3934/cpaa.2016004 +[Abstract](1103) +[PDF](466.2KB)
Multiplicity of subharmonic solutions and periodic solutions of a particular type of super-quadratic Hamiltonian systems
Xiao-Fei Zhang and Fei Guo
2016, 15(5): 1625-1642 doi: 10.3934/cpaa.2016005 +[Abstract](939) +[PDF](464.6KB)
On the trace regularity results of Musielak-Orlicz-Sobolev spaces in a bounded domain
Duchao Liu, Beibei Wang and Peihao Zhao
2016, 15(5): 1643-1659 doi: 10.3934/cpaa.2016018 +[Abstract](1010) +[PDF](438.6KB)
Exponential stability for the compressible nematic liquid crystal flow with large initial data
Qiang Tao and Ying Yang
2016, 15(5): 1661-1669 doi: 10.3934/cpaa.2016007 +[Abstract](837) +[PDF](328.0KB)
Multiple positive solutions of fractional elliptic equations involving concave and convex nonlinearities in $R^N$
Qingfang Wang
2016, 15(5): 1671-1688 doi: 10.3934/cpaa.2016008 +[Abstract](1045) +[PDF](448.2KB)
Polyharmonic Kirchhoff type equations with singular exponential nonlinearities
Pawan Kumar Mishra, Sarika Goyal and K. Sreenadh
2016, 15(5): 1689-1717 doi: 10.3934/cpaa.2016009 +[Abstract](935) +[PDF](625.1KB)
A new proof of gradient estimates for mean curvature equations with oblique boundary conditions
Jinju Xu
2016, 15(5): 1719-1742 doi: 10.3934/cpaa.2016010 +[Abstract](930) +[PDF](458.8KB)
Long time behavior of solutions to a Schrödinger-Poisson system in $R^3$
Amna Dabaa and O. Goubet
2016, 15(5): 1743-1756 doi: 10.3934/cpaa.2016011 +[Abstract](962) +[PDF](410.3KB)
Global and blowup solutions for general Lotka-Volterra systems
Shaohua Chen, Runzhang Xu and Hongtao Yang
2016, 15(5): 1757-1768 doi: 10.3934/cpaa.2016012 +[Abstract](928) +[PDF](347.3KB)
A priori estimates for the obstacle problem of Hessian type equations on Riemannian manifolds
Weisong Dong, Tingting Wang and Gejun Bao
2016, 15(5): 1769-1780 doi: 10.3934/cpaa.2016013 +[Abstract](947) +[PDF](388.9KB)
Existence and concentration behavior of ground state solutions for magnetic nonlinear Choquard equations
Dengfeng Lü
2016, 15(5): 1781-1795 doi: 10.3934/cpaa.2016014 +[Abstract](1086) +[PDF](435.9KB)
A direct method of moving planes for fractional Laplacian equations in the unit ball
Meixia Dou
2016, 15(5): 1797-1807 doi: 10.3934/cpaa.2016015 +[Abstract](1052) +[PDF](341.7KB)
On small data scattering of Hartree equations with short-range interaction
Yonggeun Cho, Gyeongha Hwang and Tohru Ozawa
2016, 15(5): 1809-1823 doi: 10.3934/cpaa.2016016 +[Abstract](898) +[PDF](445.3KB)
Liouville type theorems for singular integral equations and integral systems
Xiaohui Yu
2016, 15(5): 1825-1840 doi: 10.3934/cpaa.2016017 +[Abstract](1023) +[PDF](392.4KB)
Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four
Rui-Qi Liu, Chun-Lei Tang, Jia-Feng Liao and Xing-Ping Wu
2016, 15(5): 1841-1856 doi: 10.3934/cpaa.2016006 +[Abstract](992) +[PDF](442.5KB)
Smooth quasi-periodic solutions for the perturbed mKdV equation
Siqi Xu and Dongfeng Yan
2016, 15(5): 1857-1869 doi: 10.3934/cpaa.2016019 +[Abstract](881) +[PDF](441.7KB)
Improved higher order poincaré inequalities on the hyperbolic space via Hardy-type remainder terms
Elvise Berchio and Debdip Ganguly
2016, 15(5): 1871-1892 doi: 10.3934/cpaa.2016020 +[Abstract](809) +[PDF](522.9KB)
Global attractors for nonlinear viscoelastic equations with memory
Monica Conti, Elsa M. Marchini and V. Pata
2016, 15(5): 1893-1913 doi: 10.3934/cpaa.2016021 +[Abstract](942) +[PDF](484.1KB)
Distributionally chaotic families of operators on Fréchet spaces
J. Alberto Conejero, Marko Kostić, Pedro J. Miana and Marina Murillo-Arcila
2016, 15(5): 1915-1939 doi: 10.3934/cpaa.2016022 +[Abstract](894) +[PDF](556.9KB)
The Hele-Shaw problem with surface tension in the case of subdiffusion
Nataliya Vasylyeva and Vitalii Overko
2016, 15(5): 1941-1974 doi: 10.3934/cpaa.2016023 +[Abstract](943) +[PDF](684.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]